# SDR SIMA0022

- Difficulty date: January 2, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5371 - AFTER TAKEOFF, CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT WHEN GEAR HANDLE WAS SELECTED UP.  MAINTENANCE FOUND ONE OF THE LANDING GEAR UPLOCK HOOKS IN THE UP POSITION AND A PROXIMITY SWITCH TARGET BRACKET LOOSE.  MAINTENANCE RESET ALL LANDING GEAR UPLOCK TO THE CORRECT POSITIONS AND TIGHTENED TARGET BRACKET.  AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE CHANGED.  (M)
